# SDR SWAA2021102519343

- Difficulty date: September 17, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUD FRAME LOCATED BS 294 AND STR 8R AT FWD GALLEY AREA ; 2021-429864 / [24] REPLACED STUD FRAME LOCATED BS 294 AND STR 8R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 141A8370 SHEET 1 REV C. DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM... RII ITEM
